# SDR 2007FA0000059

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N4521A
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B1070
- Engine: Lyc O360*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Attach Angle
- Part number: 510229615
- Condition: Cracked
- Location: Stabilizer
- Part time: 2,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ANGLE PN 5102296-15 AND PN 5102296-16, WERE FOUND CRACKED IN THE BEND RADIUS OF THE UPPER END OF THE ANGLE AS INSTALLED.  CAUSE OF CRACKING IS BELIEVED TO BE DUE TO HIGH STRESS LOADS IN THIS AREA.  (K)
